Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ q$-Conjugacy classes in loop groups


Author: Dongwen Liu
Journal: Proc. Amer. Math. Soc. 140 (2012), 3297-3311
MSC (2010): Primary 22E67
Published electronically: January 31, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper discusses the twisted conjugacy classes in loop groups. We restrict to classical groups and give some explicit classifications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22E67

Retrieve articles in all journals with MSC (2010): 22E67


Additional Information

Dongwen Liu
Affiliation: Department of Mathematics, The Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong
Address at time of publication: School of Mathematical Science, Xiamen University, Xiamen, Fujian, People’s Republic of China
Email: math.dwliu@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11213-4
PII: S 0002-9939(2012)11213-4
Keywords: Loop groups, conjugacy classes
Received by editor(s): December 2, 2010
Received by editor(s) in revised form: March 30, 2011
Published electronically: January 31, 2012
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.